MathSciNet Relay Station
MathSciNet bibliographic data
MR1621021 60C05 (05A99 60F05)
Hwang, Hsien-Kuei On convergence rates in the central limit theorems for combinatorial structures. European J. Combin. 19 (1998), no. 3, 329–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement